logo UG

Bibliografia Publikacji Pracowników, Doktorantów i Studentów UG




Zapytanie: LESZCZYŃSKI HENRYK
Liczba odnalezionych rekordów: 31



Przejście do opcji zmiany formatu | Wyświetl/ukryj etykiety | Wyświetl wyniki w wersji do druku | | Przesłanie wyników do modułu analizy | Nowe wyszukiwanie
1/31
AUTORZY: Henryk Leszczyński, Piotr Zwierkowski.
TYTUŁ: Stability of finite difference schemes for second order impulsive boundary value problems
ŹRÓDŁO: Functional Differential Equations. - 2009, Vol. 16, no. 3, s. 469-489
p-ISSN: 0793-1786

UWAGI: Bibliogr. 14 poz.
Typ publikacji: ZAC
Język publikacji: ENG
Słowa kluczowe w j. ang.:
  • Green function
  • impulsive boundary value problems
  • finite differences
  • stability
  • Hale operator

    2/31
    AUTORZY: Henryk Leszczyński.
    TYTUŁ: Comparison ODE theorems related to the method of lines
    ŹRÓDŁO: Journal of Applied Analysis. - 2011, Vol. 17, iss. 1, s. 137-154
    p-ISSN: 1425-6908

    UWAGI: Bibliogr. 11 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Punktacja MNiSW: 7.000
    Słowa kluczowe w j. ang.:
  • MOL
  • uniqueness
  • comparison
  • functional dependence
  • ODE
  • DAE

    Inne bazy podające opis:
  • Scopus

    DOI:
    3/31
    AUTORZY: S. Brzychczy, Henryk Leszczyński, R. R. Poznański.
    TYTUŁ: Neuronal models in infinite-dimensional spaces and their finite-dimensional projections : pt. II
    ŹRÓDŁO: Journal of Integrative Neuroscience. - 2012, Vol. 11, no. 3, s. 265-276
    p-ISSN: 0219-6352

    UWAGI: Bibliogr. 39 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 1.146
    Punktacja MNiSW: 15.000
    5-letni Impact Factor ISI: 1.072
    Słowa kluczowe w j. ang.:
  • Banach spaces
  • Hölder spaces
  • nonlinear analysis
  • cable equation
  • spiking neurons

    Inne bazy podające opis:
  • Medline
  • Scopus
  • Web of Science

    Adres url:
    DOI:
    4/31
    AUTORZY: Agnieszka Bartłomiejczyk, Henryk Leszczyński.
    TYTUŁ [ROZDZIAŁU, FRAGMENTU]: Physiologically structured populations with diffusion
    ŹRÓDŁO: W: Proceedings of the Eighteenth National Conference on Applications of Mathematics in Biology and Medicine, Krynica Morska, 23-27 September 2012 / [ed. board Wojciech Bartoszek et al.]
    ADRES WYDAWNICZY: Gdańsk : Gdańsk University of Technology, 2012
    OPIS FIZYCZNY: S. [19]-24
    ISBN: 978-83-7348-434-4
    UWAGI: Bibliogr. 12 poz.
    Typ publikacji: PMR
    Język publikacji: ENG
    5/31
    AUTORZY: Henryk Leszczyński, Piotr Zwierkowski.
    TYTUŁ: Stability of the method of lines for the McKendrick-von Foerster equation
    ŹRÓDŁO: Functional Differential Equations. - 2013, Vol. 20, no. 3-4, s. 201-225
    p-ISSN: 0793-1786

    UWAGI: Bibliogr. 20 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Słowa kluczowe w j. ang.:
  • method of lines
  • comparison
  • stability

    6/31
    AUTORZY: Henryk Leszczyński, Piotr Zwierkowski.
    TYTUŁ: The Rothe method for the McKendrick-von Foerster equation
    ŹRÓDŁO: Czechoslovak Mathematical Journal. - 2013, Vol. 63, iss. 3, s. 589-602
    p-ISSN: 0011-4642

    UWAGI: Bibliogr. 22 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 0.294
    Punktacja MNiSW: 15.000
    5-letni Impact Factor ISI: 0.312
    Słowa kluczowe w j. ang.:
  • Rothe method
  • stability
  • comparison

    Inne bazy podające opis:
  • Scopus
  • Web of Science

    Adres url:
    DOI:
    7/31
    AUTORZY: Agnieszka Bartłomiejczyk, Henryk Leszczyński, Artur Poliński.
    TYTUŁ [ROZDZIAŁU, FRAGMENTU]: Thermal ablation modeling via bioheat equation
    ŹRÓDŁO: W: Applications of Mathematics in Biology and Medicine : proceedings of the Nineteenth National Conference, Jastrzębia Góra, 16-20 September 2013 / [ed. board Katarzyna D. Lewandowska and Piotr Boguś]
    ADRES WYDAWNICZY: Gdańsk : Medical University, 2013
    OPIS FIZYCZNY: S. [13]-18
    ISBN: 83-60253-86-2
    UWAGI: Bibliogr. 6 poz.
    Tytuł-nazwa konferencji: XIX National Conference Application of Mathematics to Biology and Medicine
    Miejsce konferencji: Jastrzębia Góra
    Kraj: PL
    Od dnia: 2013.09.16
    Do dnia: 2013.09.20
    Typ publikacji: PMR
    Język publikacji: ENG
    8/31
    AUTORZY: Henryk Leszczyński.
    TYTUŁ: Zdzisław Kamont (1942-2012)
    ŹRÓDŁO: Wiadomości Matematyczne. - 2013, T. 49, nr 2, s. 117-130
    p-ISSN: 2080-5519

    Typ publikacji: PWP
    Język publikacji: POL
    DOI:
    9/31
    AUTORZY: Agnieszka Bartłomiejczyk, Henryk Leszczyński.
    TYTUŁ: Existence of solutions with exponential growth for nonlinear differential-functional parabolic equations
    ŹRÓDŁO: Annales Polonici Mathematici. - 2014, Vol. 111, no. 3, s. 309-326
    p-ISSN: 0066-2216

    UWAGI: Bibliogr. 18 poz.
    Typ publikacji: PAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 0.469
    Punktacja MNiSW: 15.000
    5-letni Impact Factor ISI: 0.380
    Słowa kluczowe w j. ang.:
  • parabolic differential-functional equations
  • Cauchy problem
  • maximal solutions

    Inne bazy podające opis:
  • Scopus
  • Web of Science

    Adres url:
    DOI:
    10/31
    AUTORZY: Henryk Leszczyński, Monika Wrzosek.
    TYTUŁ: Iterative methods for ternary diffusions
    ŹRÓDŁO: Boundary Value Problems. - 2014, Vol. 2014, art. no. 87, s. 1-16
    p-ISSN: 1687-2762
    e-ISSN: 1687-2770

    UWAGI: Bibliogr. 13 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 1.014
    Punktacja MNiSW: 35.000
    5-letni Impact Factor ISI: 1.039
    Słowa kluczowe w j. ang.:
  • diffusion
  • iterative method
  • Newton's method

    Adres url:
    DOI:
    11/31
    AUTORZY: Henryk Leszczyński, Piotr Zwierkowski.
    TYTUŁ: Stability of finite difference schemes for generalized von Foerster equations with renewal
    ŹRÓDŁO: Opuscula Mathematica. - 2014, Vol. 34, no. 2, s. 375-386
    p-ISSN: 1232-9274
    e-ISSN: 2300-6919

    UWAGI: Bibliogr. 15 poz.
    Typ publikacji: PAC
    Język publikacji: ENG
    Punktacja MNiSW: 11.000
    Słowa kluczowe w j. ang.:
  • structured model
  • renewal
  • finite differences
  • stability

    Adres url:
    DOI:
    12/31
    AUTORZY: Henryk Leszczyński, Milena Matusik.
    TYTUŁ: The method of lines for ternary diffusion problems
    ŹRÓDŁO: Abstract and Applied Analysis. - 2014, Vol. 2014, art. ID 517285, s. 1-10
    p-ISSN: 1085-3375
    e-ISSN: 1687-0409

    UWAGI: Bibliogr. 20 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Punktacja MNiSW: 40.000
    Inne bazy podające opis:
  • Scopus
  • Web of Science

    Adres url:
    DOI:
    13/31
    AUTORZY: Andriy Gusak, Henryk Leszczyński, Marek Danielewski, Volodymyr Klochay.
    TYTUŁ: "Zero stability" of the two-phase systems and random walk in the composition space
    ŹRÓDŁO: Vìsnik Čerkas'kogo Unìversitetu. Serìâ Fìziko-matematičnì Nauki. - 2015, Vol. 349, no. 16, s. 1-7
    p-ISSN: 2076-5851

    UWAGI: Bibliogr. 11 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Słowa kluczowe w j. ang.:
  • diffusion
  • fluctuations
  • two-phase alloy
  • conode
  • random walk

    Adres url:
    14/31
    AUTORZY: Marek Danielewski, Henryk Leszczyński.
    TYTUŁ: Computation of trajectories and displacement fields in a three-dimensional ternary diffusion couple : parabolic transform method
    ŹRÓDŁO: Mathematical Problems in Engineering. - 2015, Vol. 2015, art. ID 650452, s. 1-11
    p-ISSN: 1024-123X
    e-ISSN: 1563-5147

    UWAGI: Bibliogr. 28 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 0.644
    Punktacja MNiSW: 30.000
    5-letni Impact Factor ISI: 0.697
    Adres url:
    DOI:
    15/31
    AUTORZY: Henryk Leszczyński.
    TYTUŁ: Differential-functional systems in the Schauder canonic form
    ŹRÓDŁO: Functional Differential Equations. - 2015, Vol. 22, no. 1-2, s. 41-57
    p-ISSN: 0793-1786

    UWAGI: Bibliogr. 15 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Punktacja MNiSW: 5.000
    Słowa kluczowe w j. ang.:
  • PDE
  • functional dependence
  • strongly coupled system
  • existence and uniqueness

    Adres url:
    16/31
    AUTORZY: B. Bożek, Henryk Leszczyński, K. Tkacz-Śmiech, M. Danielewski.
    TYTUŁ [ROZDZIAŁU, FRAGMENTU]: Electrochemistry of symmetrical ion channel : three-dimensional nernst-planck-poisson model
    ŹRÓDŁO: W: Diffusion in materials / ed. by S. V. Divinski, H. Bracht and N. A. Stolwijk
    ADRES WYDAWNICZY: [S. l.] : Trans Tech Publications, 2015
    SERIA: Defect and Diffusion Forum, 1012-0386, vol. 363
    OPIS FIZYCZNY: S. 68-78
    ISBN: 978-3-03835-427-7
    UWAGI: Bibliogr.
    Tytuł-nazwa konferencji: International Conference on Diffusion in Materials (DIMAT 2014)
    Organizator konferencji: DIMAT 2014
    Miejsce konferencji: Münster
    Kraj: DE
    Od dnia: 2014.08.17
    Do dnia: 2014.08.22
    Typ publikacji: ZRZ
    Język publikacji: ENG
    Punktacja MNiSW: 15.000
    Słowa kluczowe w j. ang.:
  • electrodiffusion
  • nano-channel
  • stationary solution
  • boundary conditions

    Inne bazy podające opis:
  • Web of Science

    DOI:
    17/31
    AUTORZY: Agnieszka Bartłomiejczyk, Henryk Leszczyński, Piotr Zwierkowski.
    TYTUŁ: Existence and uniqueness of solutions for single-population McKendrick-von Foerster models with renewal
    ŹRÓDŁO: Rocky Mountain Journal of Mathematics. - 2015, Vol. 45, no. 2, s. 401-426
    p-ISSN: 0035-7596

    UWAGI: Bibliogr. 32 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 0.367
    Punktacja MNiSW: 20.000
    5-letni Impact Factor ISI: 0.425
    Słowa kluczowe w j. ang.:
  • existence
  • uniqueness
  • characteristics
  • renewal

    Inne bazy podające opis:
  • Scopus
  • Web of Science

    DOI:
    18/31
    AUTORZY: Marek Danielewski, Henryk Leszczyński.
    TYTUŁ: Generalization of Matano's method: interdiffusion in solutions with volume change
    ŹRÓDŁO: International Journal of Mathematical Analysis. - 2015, Vol. 9, no. 30, s. 1463-1476
    p-ISSN: 1312-8876

    UWAGI: Bibliogr. 26 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Punktacja MNiSW: 5.000
    Słowa kluczowe w j. ang.:
  • diffusion
  • interface
  • solid solution
  • Boltzmann substitution

    Adres url:
    DOI:
    19/31
    AUTORZY: Agnieszka Bartłomiejczyk, Henryk Leszczyński.
    TYTUŁ: Method of lines for physiologically structured models with diffusion
    ŹRÓDŁO: Applied Numerical Mathematics. - 2015, Vol. 94, s. 140-148
    p-ISSN: 0168-9274

    UWAGI: Bibliogr. 12 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 1.414
    Punktacja MNiSW: 35.000
    5-letni Impact Factor ISI: 1.271
    Słowa kluczowe w j. ang.:
  • size-structured model
  • Feller boundary condition
  • diffusion
  • maximum principle
  • method of lines
  • stability

    Inne bazy podające opis:
  • Scopus
  • Web of Science

    Adres url:
    DOI:
    20/31
    AUTORZY: Adrian Karpowicz, Henryk Leszczyński.
    TYTUŁ: On the Cauchy problem for hyperbolic functional-differential equations
    ŹRÓDŁO: Annales Polonici Mathematici. - 2015, Vol. 115, no. 1, s. 53-74
    p-ISSN: 0066-2216

    UWAGI: Bibliogr. 13 poz.
    Typ publikacji: PAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 0.350
    Punktacja MNiSW: 15.000
    5-letni Impact Factor ISI: 0.359
    Adres url:
    DOI:
    21/31
    AUTORZY: Bogdan Kaźmierczak, Henryk Leszczyński.
    TYTUŁ [ROZDZIAŁU, FRAGMENTU]: Rothe method in an analysis of a new model of vertebrate limb formation
    ŹRÓDŁO: W: Applications of Mathematics in Biology and Medicine : proceedings of the twenty-first National Conference, Regietów, 22-26 September 2015 / [editorial board Mariusz Ziółko, Urszula Foryś, Joanna Grzybowska]
    ADRES WYDAWNICZY: Warszawa : Institute of Applied Mathematics and Mechanics University of Warsaw, 2015
    OPIS FIZYCZNY: S. 75-79
    ISBN: 978-83-932893-2-5
    UWAGI: Bibliogr. 6 poz.
    Tytuł-nazwa konferencji: 21 Krajowa Konferencja Zastosowań Matematyki w Biologii i Medycynie
    Miejsce konferencji: Regietów
    Kraj: PL
    Od dnia: 2015.09.22
    Do dnia: 2015.09.26
    Typ publikacji: PMR
    Język publikacji: ENG
    Punktacja MNiSW: 5.000
    22/31
    AUTORZY: Agnieszka Bartłomiejczyk, Henryk Leszczyński, Artur Poliński.
    TYTUŁ: Thermal ablation modeling via the bioheat equation and its numerical treatment
    ŹRÓDŁO: Applicationes Mathematicae. - 2015, Vol. 42, no. 1, s. 1-12
    p-ISSN: 1233-7234

    UWAGI: Bibliogr. 8 poz.
    Typ publikacji: PAC
    Język publikacji: ENG
    Punktacja MNiSW: 14.000
    DOI:
    23/31
    AUTORZY: Mirosław Lachowicz, Henryk Leszczyński, Martin Parisot.
    TYTUŁ: A simple kinetic equation of swarm formation : blow-up and global existence
    ŹRÓDŁO: Applied Mathematics Letters. - 2016, Vol. 57, s. 104-107
    p-ISSN: 0893-9659

    UWAGI: Bibliogr. 6 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 2.233
    Punktacja MNiSW: 35.000
    5-letni Impact Factor ISI: 1.621
    Słowa kluczowe w j. ang.:
  • blow-up
  • global existence
  • kinetic equation

    Inne bazy podające opis:
  • Scopus
  • Web of Science

    Adres url:
    DOI:
    24/31
    AUTORZY: Henryk Leszczyński, Milena Matusik.
    TYTUŁ: Method of lines for parabolic functional differential equations on cylindrical domains
    ŹRÓDŁO: Calcolo. - 2016, Vol. 53, iss. 1, s. 67-82
    p-ISSN: 0008-0624
    e-ISSN: 1126-5434

    UWAGI: Bibliogr. 30 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 1.407
    Punktacja MNiSW: 40.000
    5-letni Impact Factor ISI: 1.131
    Słowa kluczowe w j. ang.:
  • method of lines
  • functional differential-algebraic equations
  • Robin boundary conditions

    Inne bazy podające opis:
  • Scopus
  • Web of Science

    Adres url:
    DOI:
    25/31
    AUTORZY: Agnieszka Bartłomiejczyk, Henryk Leszczyński.
    TYTUŁ: Structured populations with diffusion and Feller conditions
    ŹRÓDŁO: Mathematical Biosciences and Engineering. - 2016, Vol. 13, no. 2, s. 261-279
    p-ISSN: 1547-1063
    e-ISSN: 1551-0018

    UWAGI: Bibliogr. 24 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 1.035
    Punktacja MNiSW: 20.000
    5-letni Impact Factor ISI: 1.167
    Słowa kluczowe w j. ang.:
  • size-structured model
  • Feller boundary condition
  • diffusion
  • size profile
  • maximum principle
  • Fourier analysis

    Inne bazy podające opis:
  • Medline
  • Scopus
  • Web of Science

    Adres url:
    DOI:
    26/31
    AUTORZY: Marek Danielewski, Henryk Leszczyński, Anna Szafrańska.
    TYTUŁ: Asymptotic expansion method with respect to small parameter for ternary diffusion models
    ŹRÓDŁO: Interdisciplinary Sciences: Computational Life Sciences. - 2017, Vol. 9, iss. 3, s. 423-433
    p-ISSN: 1913-2751
    e-ISSN: 1867-1462

    UWAGI: Bibliogr. 35 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 0.796
    Punktacja MNiSW: 15.000
    5-letni Impact Factor ISI: 0.781
    Słowa kluczowe w j. ang.:
  • diffusion
  • mass conservation
  • difference scheme
  • asymptotic series expansion
  • small parameter

    Inne bazy podające opis:
  • Scopus

    Adres url:
    DOI:
    27/31
    AUTORZY: Mirosław Lachowicz, Henryk Leszczyński, Martin Parisot.
    TYTUŁ: Blow-up and global existence for a kinetic equation of swarm formation
    ŹRÓDŁO: Mathematical Models and Methods in Applied Sciences. - 2017, Vol. 27, no. 6, s. 1153-1175
    p-ISSN: 0218-2025
    e-ISSN: 1793-6314

    UWAGI: Bibliogr. 22 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 3.319
    Punktacja MNiSW: 45.000
    5-letni Impact Factor ISI: 3.415
    Słowa kluczowe w j. ang.:
  • blow-up
  • global existence
  • kinetic equations
  • swarms

    Inne bazy podające opis:
  • Scopus

    DOI:
    28/31
    AUTORZY: Henryk Leszczyński.
    TYTUŁ [ROZDZIAŁU, FRAGMENTU]: Historia równań różniczkowych na Pomorzu
    ŹRÓDŁO: W: Matematyka na Pomorzu Gdańskim 1945-2015 / pod red. Emilii Jakimowicz i Andrzeja Szczepańskiego
    ADRES WYDAWNICZY: Gdańsk ; Sopot : Wydawnictwo Uniwersytetu Gdańskiego, 2017
    OPIS FIZYCZNY: S. 87-95
    ISBN: 978-83-7865-580-0
    UWAGI: Bibliogr. 6 poz.
    Typ publikacji: PMR
    Język publikacji: POL
    Punktacja MNiSW: 5.000
    [sprawdź dostępność w katalogu BUG]
    29/31
    AUTORZY: Henryk Leszczyński, Monika Wrzosek.
    TYTUŁ: Newton's method for nonlinear stochastic wave equations driven by one-dimensional Brownian motion
    ŹRÓDŁO: Mathematical Biosciences and Engineering. - 2017, Vol. 14, no. 1, s. 237-248
    p-ISSN: 1547-1063
    e-ISSN: 1551-0018

    UWAGI: Bibliogr. 25 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 1.230
    Punktacja MNiSW: 20.000
    5-letni Impact Factor ISI: 1.260
    Słowa kluczowe w j. ang.:
  • Newton's method
  • wave equation
  • stochastic differential equations
  • probabilistic convergence
  • nonlocal dependence

    Inne bazy podające opis:
  • Web of Science
  • Scopus

    [sprawdź dostępność w katalogu BUG]
    30/31
    AUTORZY: Agnieszka Bartłomiejczyk, Henryk Leszczyński, Agnieszka Marciniak.
    TYTUŁ: Rothe's method for physiologically structured models with diffusion
    ŹRÓDŁO: Mathematica Slovaca. - 2018, Vol. 68, no. 1, s. 211-224
    p-ISSN: 0139-9918
    e-ISSN: 1337-2211

    UWAGI: Bibliogr. 19 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 0.314
    Punktacja MNiSW: 20.000
    5-letni Impact Factor ISI: 0.462
    Słowa kluczowe w j. ang.:
  • size-structured model
  • Feller boundary condition
  • diffusion
  • maximum principle
  • Rothe's method

    Inne bazy podające opis:
  • Scopus

    DOI:
    31/31
    AUTORZY: Mirosław Lachowicz, Henryk Leszczyński, Krzysztof A. Topolski.
    TYTUŁ: Self-organization with small range interactions: equilibria and creation of bipolarity
    ŹRÓDŁO: Applied Mathematics and Computation. - 2019, Vol. 343, s. 156-166
    p-ISSN: 0096-3003
    e-ISSN: 1873-5649

    UWAGI: Bibliogr. 25 poz.
    Typ publikacji: ZAC
    Język publikacji: ENG
    Wskaźnik Impact Factor ISI: 2.300
    Punktacja MNiSW: 40.000
    5-letni Impact Factor ISI: 2.108
    Słowa kluczowe w j. ang.:
  • kinetic equations
  • integro-differential equations
  • equilibrium
  • blow-up
  • bipolarity

    Adres url:
    DOI:
      Wyświetl ponownie stosując format:
  • Wyświetl/ukryj etykiety | Wyświetlenie wyników w wersji do druku | | Nowe wyszukiwanie | Biblioteka Główna Uniwersytetu Gdańskiego